Linear Inviscid Damping for a Class of Monotone Shear Flow in Sobolev Spaces

Dongyi Wei, Zhifei Zhang, Weiren Zhao

Research output: Contribution to journalArticle

Abstract

In this paper, we prove the decay estimates of the velocity and H1 scattering for the two-dimensional linearized Euler equations around a class of monotone shear flow in a finite channel. Our result is consistent with the decay rate predicted by Case in 1960.

Original languageEnglish (US)
Pages (from-to)617-687
Number of pages71
JournalCommunications on Pure and Applied Mathematics
Volume71
Issue number4
DOIs
StatePublished - Apr 2018

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Linear Inviscid Damping for a Class of Monotone Shear Flow in Sobolev Spaces'. Together they form a unique fingerprint.

Cite this